이전페이지 이동
  Global attractors for nonlinear wave equations with nonlinear dissipative terms      
2006, Vol.9, No.2, Pages 13-16, Mitsuhiro Nakao
 
  Weak solutions to the Navier-Stokes-Poisson equation      
2006, Vol.9, No.2, Pages 9-11, Takayuki Kobayashi
 
  On Schinzels hypothesis in positive characteristics      
2006, Vol.9, No.2, Pages 113-117, Andreas O. Bender
 
  Controllability for Partial Neutral Functional Stochastic Integrodifferential Inclusions with unbounded delay      
2006, Vol.9, No.2, Pages 1-7, P. Balasubramaniam
 
  Weak and strong convergence of the Ishikawa iteration process with errors for two asymptotically nonexpansive mappings      
2006, Vol.9, No.2, Pages 57-60, Jae Ug Jeong
 
  UNIFORM DECAY FOR THE SOLUTION OF THE PLATE EQUATION WITH A BOUNDARY CONDITION OF MEMORY TYPE      
2006, Vol.9, No.2, Pages 51-55, Haeng Joo Lee
 
  A Neumann-Dirichlet Preconditioner for a FETI-DP Formulation with Mortar Methods problem      
2006, Vol.9, No.2, Pages 81-101, Chang-Ock Lee
 
  Intergrid Operators For The Cell Centered Finite Difference Multigrid Algorithm On Rectangular Grids      
2006, Vol.9, No.2, Pages 103-111, Jun S. Lee
 
  Energy decay for a localized dissipative wave equation in an exterior domain      
2006, Vol.9, No.2, Pages 45-49, Mi Jin Lee
 
  Bilinear boundary optimal control of the velocity term in a Kirchhoff plate equation      
2006, Vol.9, No.2, Pages 41-44, Jong Yeoul Park
 
  Uniform decay for a hyperbolic system with differential inclusion and nonlinear memory source term on the boundary      
2006, Vol.9, No.2, Pages 35-39, Sun Hye Park
 
  Global existence and uniform decay for the coupled Klein-Gordon-Schr      
2006, Vol.9, No.2, Pages 31-34, Joung Ae Kim
 
  Quasi-norm Techniques for Finite Element Approximation of $p$-Laplaican      
2006, Vol.9, No.2, Pages 61-69, Kwang-Yeon Kim
 
  Controllability for the Second Order Differential Equations with Nonlocal Conditions      
2006, Vol.9, No.2, Pages 27-30, Young-Chel Kwun
 
  A survey of multigrid method for elliptic problems      
2006, Vol.9, No.2, Pages 71-80, Do Y. Kwak
 
  Uniform decay for the Kirchhoff plate equations with nonlinear dissipation      
2006, Vol.9, No.2, Pages 21-25, Jum-Ran Kang
 
  Energy decay for the nonlinear wave equation with a half-linear dissipation in $mathbb{R}^N$ }      
2006, Vol.9, No.2, Pages 17-20, Yong Han Kang
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2011. ICMS All Rights Reserved.